# SDR WTAA950250

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120145
- Engine: Pwa PW118
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Req'D
- Location: Right
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMF - AFTER DEPARTURE, RIGHT ENGINE OIL PRESSURE FLUCTUATION REPORTED.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT. MAINTENANCE INSPECTED RIGHT ENGINE NO EVIDENCE OF OIL LEAKAGE NOTED.  SERVICED ENGINE WITH 4 QUARTS OF OIL.  OIL PRESSURE INDICATIONS NORMAL ON ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
